# SDR SWAA2012051604051

- Difficulty date: May 8, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 28,618 hours, 16,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 767 TO BS 783.  REMOVED & REPLACED SUPPORT IAW DWG & SRM.
